Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering with cyclical vomiting syndrome with severe cramping due to migraine of vagus nerve. Suggestions?

My son Adam has CVS, Cyclical Vomiting Syndrome . A gastroenterologist recommended a drug that alleviates migraine . the severe cramping he has during the vomiting episodes is supposed to be related to a migraine of the vagus nerve ,? some stomach nerve. I remember it vaguely as triminex? something like that. I would like to quote the Dr to the ER staff on our next visit. Thank you Connie
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I have gone through your query and understood your concerns. Yes, vomiting episodes are associated with migraine of vagus nerve stimulation which will stimulate CTZ center which causes nausea and vomiting. You can ask your doctor for prophylactic treatment as it will help a lot to get relief for some time as they will provide free intervals and in some cases there will be complete recovery too. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor